Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am on medication for hypertension. With one coversyl plus a day, the result is 80/145. I sometimes feel giddiness. I am told it is because of medication. Is there any other way?

1 Doctor Answered
I am on medication for hypertension. With one coversyl pl...
If it is due to medication than you must change the medicine with the help of dr and record your BP at different timings and follow your drs advise
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.